Alert archive / Georgia / River Flood Warnings in 2024

River Flood Warning 232, NWS Atlanta, GA

September 26, 2024Dooly County, Georgia

NWS Atlanta, GA issued this river flood warning at Sep 26, 2024, 4:36 PM EDT for Dooly County, Georgia. It took effect at Sep 27, 2024, 12:20 AM EDT. It was in force for 13 hr.

The area

The outline as issued.

The facts

Issued
Sep 26, 2024, 4:36 PM EDT (20:36 UTC)
In effect from
Sep 27, 2024, 12:20 AM EDT
Expired
Sep 27, 2024, 1:46 PM EDT
In force
13 hr
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
Minor

County Dooly County, GA

The radar

The Robins AFB radar (KJGX), 73 km from the middle of the area, began a volume at 20:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Turkey Creek near Byromville (BVLG1). The gauge peaked at 9.76 ft at Sep 27, 2024, 10:00 PM EDT.

actionminormoderate51009/2609/2709/28
Action stage
8 ft
Minor stage
10 ft
Moderate stage
12 ft
Major stage
15 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02349900, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

233 
WGUS42 KFFC 262036
FLWFFC

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
436 PM EDT Thu Sep 26 2024

...The National Weather Service in Peachtree City GA has issued a 
Flood Warning for the following rivers in Georgia...

  Turkey Creek at Byromville affecting Dooly County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Additional information is available at weather.gov/atlanta.

&&

GAC093-270845-
/O.NEW.KFFC.FL.W.0232.240927T0420Z-240928T1800Z/
/BVLG1.1.ER.240927T0420Z.240927T1900Z.240928T1141Z.NO/
436 PM EDT Thu Sep 26 2024

...FLOOD WARNING IN EFFECT FROM LATE TONIGHT TO EARLY SATURDAY 
AFTERNOON...

* WHAT...Minor flooding is forecast.

* WHERE...Turkey Creek at Byromville.

* WHEN...From late tonight to early Saturday afternoon.

* IMPACTS...At 10.0 feet, Flood stage is reached. Minor flooding of 
  woodlands occurs upstream and downstream from the stream gage on 
  Georgia Highway 90. Portions of creek access roads and low lying 
  areas will begin to flood.
  At 12.0 feet, Moderate flooding begins. Widespread flooding 
  expands into the woodlands upstream and downstream of the stream 
  gage on Georgia Highway 90. Creek access roads will be flooded and 
  the water level reaches the bottom of the bridge. The bridge may 
  become closed.

* ADDITIONAL DETAILS...
  - At 3:45 PM EDT Thursday the stage was 7.9 feet and rising.
  - Forecast...The river is expected to rise above flood stage
    just after midnight tonight to a crest of 11.8 feet Friday
    afternoon. It will then fall below flood stage Saturday
    morning.
  - Flood stage is 10 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3229 8385 3225 8380 3218 8387 3210 8391
      3210 8398 3220 8394


$$
3 follow-up statements
136 
WGUS82 KFFC 270231
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
1031 PM EDT Thu Sep 26 2024

...The Flood Warning continues for the following rivers in Georgia...

  Turkey Creek at Byromville affecting Dooly County.

For the Flint River Basin...including Lovejoy, Peachtree City, 
Fayetteville, Americus, Peachtree City, Woolsey, Sharpsburg, 
Peachtree City, Peachtree City, Senoia, Griffin, Griffin, Orchard 
Hill, Thomaston, Molena, Carsonville, Montezuma, Byromville...
Moderate flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Additional information is available at weather.gov/atlanta.

&&

GAC093-271445-
/O.EXT.KFFC.FL.W.0232.240927T0420Z-240928T1741Z/
/BVLG1.1.ER.240927T0420Z.240927T1900Z.240928T1141Z.NO/
1031 PM EDT Thu Sep 26 2024

...FLOOD WARNING NOW IN EFFECT UNTIL EARLY SATURDAY AFTERNOON...

* WHAT...Minor flooding is forecast.

* WHERE...Turkey Creek at Byromville.

* WHEN...Until early Saturday afternoon.

* IMPACTS...At 12.0 feet, Moderate flooding begins. Widespread 
  flooding expands into the woodlands upstream and downstream of the 
  stream gage on Georgia Highway 90. Creek access roads will be 
  flooded and the water level reaches the bottom of the bridge. The 
  bridge may become closed.

* ADDITIONAL DETAILS...
  - At 9:45 PM EDT Thursday the stage was 8.0 feet.
  - Forecast...The river is expected to rise above flood stage
    just after midnight tonight to a crest of 11.8 feet tomorrow
    afternoon. It will then fall below flood stage Saturday
    morning.
  - Flood stage is 10.0 feet.
  - Flood History...This crest compares to a previous crest of
    11.8 feet on 03/05/2020.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3229 8385 3225 8380 3218 8387 3210 8391
      3210 8398 3220 8394


$$
527 
WGUS82 KFFC 270726
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
326 AM EDT Fri Sep 27 2024

...The Flood Warning continues for the following rivers in Georgia...

  Turkey Creek at Byromville affecting Dooly County.

For the Flint River Basin...including Byromville...Minor flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Additional information is available at weather.gov/atlanta.

&&

GAC093-271930-
/O.EXT.KFFC.FL.W.0232.000000T0000Z-240928T0800Z/
/BVLG1.1.ER.240927T0900Z.240927T1200Z.240928T0200Z.NO/
326 AM EDT Fri Sep 27 2024

...FLOOD WARNING NOW IN EFFECT UNTIL LATE TONIGHT...

* WHAT...Minor flooding is forecast.

* WHERE...Turkey Creek at Byromville.

* WHEN...Until late tonight.

* IMPACTS...At 11.0 feet, Minor flooding expands into the woodland 
  areas upstream and downstream from the stream gage on Georgia 
  Highway 90. Larger portions of creek access roads will flood.

* ADDITIONAL DETAILS...
  - At 2:45 AM EDT Friday the stage was 8.3 feet.
  - Forecast...The river is expected to rise above flood stage
    this morning to a crest of 10.9 feet. It will then fall below
    flood stage Friday evening.
  - Flood stage is 10.0 feet.
  - Flood History...This crest compares to a previous crest of
    10.8 feet on 04/24/2020.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3229 8385 3225 8380 3218 8387 3210 8391
      3210 8398 3220 8394


$$

TAC
636 
WGUS82 KFFC 271746
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
146 PM EDT Fri Sep 27 2024

...The Flood Warning is cancelled for the following rivers in 
Georgia...

  Turkey Creek at Byromville affecting Dooly County.

GAC093-271900-
/O.CAN.KFFC.FL.W.0232.000000T0000Z-240927T1746Z/
/BVLG1.1.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
146 PM EDT Fri Sep 27 2024

...FLOOD WARNING IS CANCELLED...

The Flood Warning is cancelled for
  the Turkey Creek at Byromville.

* ADDITIONAL DETAILS...
  - At 12:45 PM EDT Friday the stage was 9.7 feet.
  - Forecast...The river will remain nearly steady through this
    evening, then fall late this evening.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3229 8385 3225 8380 3218 8387 3210 8391
      3210 8398 3220 8394


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Sep 26, 2:41 PM EDT, 1 hour 55 minutes earlier.

Area forecast discussion, Sep 26, 2:41 PM EDT, 1 hour 55 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
241 PM EDT Thu Sep 26 2024

...Afternoon Area Forecast Discussion...

.SHORT TERM...
(This afternoon through Friday)
Issued at 213 PM EDT Thu Sep 26 2024

No major changes have been made to the forecast other than tweaks to
the wind forecast based on the latest NHC Helene track.

Hurricane Helene continues to intensify over the E Gulf of Mexico,
with expected landfall around the FL Big Bend area this evening.
Helene will be moving quickly N after she makes landfall, with a
potentially large area under the threat of hurricane or tropical
storm force winds overnight tonight into Friday morning.

The Predecessor Rain Event from Wednesday saturated soils across
much of the area, so additional rainfall amounts of 3 to 5 inches
across much of the area are likely. Locally higher amounts are
possible, particularly in the more persistent, training rain bands
and over the NE terrain. WPC has much of the area under a high
excessive rainfall risk. The area-wide Flood Watch remains in effect.

The risk of tornadoes continues, mainly along and to the E of
Helene's path. We've already seen rotating cells over the SE corner
of the County Warning Area (CWA). That area is also closer to some
sizable breaks in the overcast across the JAX CWA and more unstable
air. However, even low CAPE values will support isolated tornadoes.
SPC issued a Tornado Watch earlier which remains valid until this
evening. We have opted to expand this watch a bit farther to the W.
Additional expansions are possible, followed by a possible new watch
later.

Preparations for strong winds and additional heavy rainfall should
be rushed to completion before sunset today! /SEC

&&

.LONG TERM...
(Saturday morning through next Wednesday)
Issued at 213 PM EDT Thu Sep 26 2024

Fortunately, much quieter conditions are expected next week in the
wake of Helene. Aside from ongoing flooding concerns on rivers and
larger waterways, only minimal PoPs are included in far north
Georgia around the lingering cutoff low through the weekend.

The remainder of the long term period next week currently looks dry.
The cutoff low finally lifts northeastward and weak northwest flow
aloft builds into the region before weak ridging builds eastward by
late week. Temperatures will be largely near seasonal averages.

RW

&&

.AVIATION...
(18Z TAFS)
Issued at 153 PM EDT Thu Sep 26 2024

Not too much change to previous forecast besides bringing in
improving conditions at the end of the period as Helene continues
to lift N. Until that time, IFR to LIFR conditions will be
prevalent with the lowest vsbys in tropical rainbands. Winds will
steadily increase through the evening with maximum wind gusts
between midnight and daybreak at most locations.

//ATL Confidence...18Z Update...
Medium for all elements.

SEC

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          67  76  62  79 / 100  40  10  10
Atlanta         66  74  63  77 / 100  40  10  10
Blairsville     62  71  58  68 / 100  90  30  50
Cartersville    64  75  63  77 / 100  70  20  20
Columbus        66  79  63  82 / 100  10   0  10
Gainesville     67  74  63  75 / 100  60  20  20
Macon           68  79  63  82 / 100  10   0   0
Rome            66  75  63  76 / 100  80  30  30
Peachtree City  64  75  61  78 / 100  30  10  10
Vidalia         72  83  65  85 / 100   0   0   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Flood Watch through Friday afternoon for GAZ001>009-011>016-
019>025-027-030>039-041>062-066>076-078>086-089>098-102>113.

Tropical Storm Warning for GAZ001>009-011>016-019>025-027-
030>039-041>062-066>068-072>076-078-084>086-097-098-111>113.

Hurricane Warning for GAZ069>071-079>083-089>096-102>110.

SHORT TERM...SEC
LONG TERM....RW
AVIATION...SEC
Hazardous weather outlook, Sep 26, 2:46 PM EDT, 1 hour 50 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
246 PM EDT Thu Sep 26 2024

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-271900-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
246 PM EDT Thu Sep 26 2024

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

Rounds of torrential rainfall and significant flooding and flash
flooding are expected across the area through tonight. Brief
tornadoes will also be possible, especially across east central
Georgia. As Hurricane Helene moves into the state this evening,
hurricane and tropical storm force winds will spread quickly
north. All preparations for widespread high wind impacts and power
outages should be rushed to completion by this evening.

For more details, please refer to the latest Flash Flood Watch
and Hurricane Local Statement.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday...

Heavy rain and tropical storm conditions will improve as Helene
moves quickly north and out of the state by midday Friday.
Flooding of larger creeks and rivers will persist into the
weekend.

.SPOTTER INFORMATION STATEMENT...

Spotters should be prepared for activation tonight into Friday
morning. Please relay any information about observed severe
weather to the NWS.

In the hours before

Special weather statement, Sep 26, 2:58 PM EDT, 1 hour 38 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
258 PM EDT Thu Sep 26 2024

GAZ110-111-261930-
Wheeler GA-Telfair GA-
258 PM EDT Thu Sep 26 2024

...A strong thunderstorm will impact portions of southeastern Telfair
and south central Wheeler Counties through 330 PM EDT...

At 257 PM EDT, National Weather Service doppler radar indicated a
strong storm within a tropical rain band near Snipesville, or near
Hazlehurst, moving north at 25 mph.

HAZARD...Enhanced risk of a brief tornado.

SOURCE...Radar indicated.

IMPACT...Storms embedded within a tropical rainband have exhibited
         localized rotation. A brief tornado could quickly form.

Locations impacted include...
Lumber City, Scotland, Towns, Jordan, and Spring Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

A Tornado Watch remains in effect until 900 PM EDT for central
Georgia.

&&

LAT...LON 3205 8287 3209 8263 3192 8264 3192 8268
      3191 8268 3190 8269 3190 8270 3186 8276
      3186 8278 3185 8279 3184 8278 3184 8279
TIME...MOT...LOC 1857Z 165DEG 20KT 3182 8270

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...<30 MPH
Special weather statement, Sep 26, 3:03 PM EDT, 1 hour 33 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
303 PM EDT Thu Sep 26 2024

GAZ098-112-113-261930-
Toombs GA-Treutlen GA-Montgomery GA-
303 PM EDT Thu Sep 26 2024

...A strong thunderstorm will impact portions of northwestern Toombs,
southeastern Treutlen and northeastern Montgomery Counties through
330 PM EDT...

At 302 PM EDT, National Weather Service doppler radar indicated a
strong storm within a tropical rain band over Higgston, or 7 miles
west of Lyons, moving north at 25 mph.

HAZARD...Enhanced risk of a brief tornado.

SOURCE...Radar indicated.

IMPACT...Storms embedded within a tropical rainband have exhibited
         localized rotation. A brief tornado could quickly form.

Locations impacted include...
Soperton, Vidalia, Higgston, Tarrytown, Zaidee, and Kibbee.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

A Tornado Watch remains in effect until 900 PM EDT for central,
southeastern and east central Georgia.

&&

LAT...LON 3220 8240 3218 8248 3238 8259 3243 8243
TIME...MOT...LOC 1902Z 164DEG 22KT 3223 8245

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...<30 MPH
Special weather statement, Sep 26, 3:10 PM EDT, 1 hour 26 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
310 PM EDT Thu Sep 26 2024

GAZ107>109-261945-
Wilcox GA-Dodge GA-Pulaski GA-
310 PM EDT Thu Sep 26 2024

...A strong thunderstorm will impact portions of western Dodge,
southeastern Pulaski and north central Wilcox Counties through 345 PM
EDT...

At 310 PM EDT, National Weather Service doppler radar indicated a
strong storm within a tropical rain band near Union, or near
Abbeville, moving north at 30 mph.

HAZARD...Enhanced risk of a brief tornado.

SOURCE...Radar indicated.

IMPACT...Storms embedded within a tropical rainband have exhibited
         localized rotation. A brief tornado could quickly form.

Locations impacted include...
Eastman, Abbeville, Union, Five Points, Gresston, Plainfield,
Godwinsville, and Ocmulgee Banks.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

A Tornado Watch remains in effect until 900 PM EDT for central
Georgia.

&&

LAT...LON 3200 8333 3226 8344 3228 8335 3227 8335
      3228 8334 3233 8309 3230 8307 3202 8313
TIME...MOT...LOC 1910Z 158DEG 27KT 3205 8326

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...<30 MPH
Special weather statement, Sep 26, 3:11 PM EDT, 1 hour 25 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
311 PM EDT Thu Sep 26 2024

GAZ105-107-108-261945-
Dooly GA-Wilcox GA-Pulaski GA-
311 PM EDT Thu Sep 26 2024

...A strong thunderstorm will impact portions of southwestern
Pulaski, northwestern Wilcox and eastern Dooly Counties through 345
PM EDT...

At 311 PM EDT, National Weather Service doppler radar indicated a
strong storm within a tropical rain band over Tippettville, or 9
miles east of Vienna, moving north at 30 mph.

HAZARD...Enhanced risk of a brief tornado.

SOURCE...Radar indicated.

IMPACT...Storms embedded within a tropical rainband have exhibited
         localized rotation. A brief tornado could quickly form.

Locations impacted include...
Unadilla, Pinehurst, Mock Springs, Pleasant View, and Tippettville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

A Tornado Watch remains in effect until 900 PM EDT for central
Georgia.

&&

LAT...LON 3226 8380 3229 8358 3203 8357 3203 8368
TIME...MOT...LOC 1911Z 158DEG 27KT 3206 8363

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...<30 MPH
Special weather statement, Sep 26, 3:13 PM EDT, 1 hour 23 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
313 PM EDT Thu Sep 26 2024

GAZ097-109>111-261945-
Wheeler GA-Telfair GA-Laurens GA-Dodge GA-
313 PM EDT Thu Sep 26 2024

...A strong thunderstorm will impact portions of south central
Laurens, east central Dodge, central Telfair and northwestern Wheeler
Counties through 345 PM EDT...

At 313 PM EDT, National Weather Service doppler radar indicated a
strong storm within a tropical rain band near Workmore, or 7 miles
south of McRae, moving north at 25 mph.

HAZARD...Enhanced risk of a brief tornado.

SOURCE...Radar indicated.

IMPACT...Storms embedded within a tropical rainband have exhibited
         localized rotation. A brief tornado could quickly form.

Locations impacted include...
McRae, Alamo, Helena, Scotland, Achord, Little Ocmulgee State Park,
and Workmore.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

A Tornado Watch remains in effect until 900 PM EDT for central
Georgia.

&&

LAT...LON 3225 8303 3225 8271 3189 8283 3189 8295
TIME...MOT...LOC 1913Z 185DEG 24KT 3196 8288

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...<30 MPH
Special weather statement, Sep 26, 3:28 PM EDT, 1 hour 8 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
328 PM EDT Thu Sep 26 2024

GAZ086-098-112-113-262000-
Toombs GA-Emanuel GA-Treutlen GA-Montgomery GA-
328 PM EDT Thu Sep 26 2024

...A strong thunderstorm will impact portions of northwestern Toombs,
southwestern Emanuel, eastern Treutlen and northeastern Montgomery
Counties through 400 PM EDT...

At 328 PM EDT, National Weather Service doppler radar indicated a
strong storm within a tropical rain band near Normantown, or 8 miles
east of Soperton, moving north at 25 mph.

HAZARD...Enhanced risk of a brief tornado.

SOURCE...Radar indicated.

IMPACT...Storms embedded within a tropical rainband have exhibited
         localized rotation. A brief tornado could quickly form.

Locations impacted include...
Blackville, Norristown, Covena, Zaidee, Gillis Springs, and
Normantown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

A Tornado Watch remains in effect until 900 PM EDT for central,
southeastern and east central Georgia.

&&

LAT...LON 3227 8248 3248 8264 3249 8264 3254 8243
      3230 8237
TIME...MOT...LOC 1928Z 160DEG 22KT 3234 8245

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...<30 MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 25, 8:21 PM EDTSpecial Weather StatementFFCCrawford24 min
Sep 25, 10:24 PM EDTFlash Flood WarningFFCBibb, Crawford, Dooly, Houston, Jones, Macon and 2 more3 hr
Sep 26, 12:08 AM EDTSpecial Weather StatementFFCDodge37 min
Sep 26, 12:44 AM EDTTornado WarningFFCBleckley, Dodge, Pulaski31 min
Sep 26, 1:15 AM EDTSpecial Weather StatementFFCDodge30 min
Sep 26, 1:38 AM EDTSpecial Weather StatementFFCLaurens37 min
Sep 26, 2:12 AM EDTSpecial Weather StatementFFCJohnson, Washington33 min
Sep 26, 2:45 AM EDTSpecial Weather StatementFFCGlascock, Hancock, Johnson, Washington30 min
Sep 26, 5:06 AM EDTSpecial Weather StatementFFCEmanuel9 min
Sep 26, 5:50 AM EDTSpecial Weather StatementFFCEmanuel25 min
Sep 26, 6:16 AM EDTSpecial Weather StatementFFCJefferson29 min
Sep 26, 6:42 AM EDTSpecial Weather StatementFFCJefferson48 min
Sep 26, 7:51 AM EDTFlash Flood WarningFFCEmanuel, Jefferson, Johnson, Laurens, Treutlen, Washington6 hr
Sep 26, 10:59 AM EDTRiver Flood WarningFFCFloyd, Polk31 hr
Sep 26, 11:09 AM EDTRiver Flood WarningFFCCarroll, Coweta, Heard3 days
Sep 26, 11:21 AM EDTRiver Flood WarningFFCTowns26 hr
Sep 26, 11:24 AM EDTRiver Flood WarningFFCDeKalb, Fulton26 hr
Sep 26, 11:27 AM EDTRiver Flood WarningFFCJohnson, Washington, Wilkinson5 days
Sep 26, 1:01 PM EDTTornado WarningFFCDodge, Laurens, Wheeler29 min
Sep 26, 1:40 PM EDTTornado WarningFFCLaurens35 min
Sep 26, 1:48 PM EDTTornado WarningFFCToombs27 min
Sep 26, 1:56 PM EDTTornado WarningFFCJohnson, Laurens, Wilkinson15 min
Sep 26, 2:14 PM EDTSpecial Weather StatementFFCToombs31 min
Sep 26, 2:24 PM EDTTornado WarningFFCTelfair36 min
Sep 26, 2:40 PM EDTTornado Warning Tornado observedFFCTelfair35 min
Sep 26, 2:42 PM EDTSpecial Weather StatementFFCWilcox33 min
Sep 26, 2:42 PM EDTSpecial Weather StatementFFCToombs33 min
Sep 26, 2:46 PM EDTSpecial Weather StatementFFCWilcox29 min
Sep 26, 2:46 PM EDTSpecial Weather StatementFFCWheeler29 min
Sep 26, 2:55 PM EDTTornado WarningFFCTelfair31 min
Sep 26, 2:58 PM EDTSpecial Weather StatementFFCWheeler32 min
Sep 26, 3:03 PM EDTSpecial Weather StatementFFCTreutlen27 min
Sep 26, 3:04 PM EDTTornado WarningFFCTelfair, Wheeler26 min
Sep 26, 3:10 PM EDTSpecial Weather StatementFFCDodge35 min
Sep 26, 3:11 PM EDTFlash Flood WarningFFCButts, Fayette, Henry, Lamar, Monroe, Pike and 2 more6 hr
Sep 26, 3:11 PM EDTSpecial Weather StatementFFCDooly34 min
Sep 26, 3:13 PM EDTSpecial Weather StatementFFCTelfair32 min
Sep 26, 3:18 PM EDTFlash Flood WarningFFCClayton, DeKalb, Fayette, Fulton, Gwinnett, Henry6 hr
Sep 26, 3:18 PM EDTTornado WarningFFCDodge, Telfair, Wheeler27 min
Sep 26, 3:20 PM EDTTornado WarningFFCTelfair, Wheeler25 min
Sep 26, 3:28 PM EDTSpecial Weather StatementFFCTreutlen32 min
Sep 26, 4:54 PM EDTRiver Flood WarningFFCFayette, Spalding3 days
Sep 26, 4:54 PM EDTRiver Flood WarningFFCCrawford, Talbot, Taylor, Upson4 days
Sep 26, 4:54 PM EDTRiver Flood WarningFFCClayton, Fayette, Spalding52 hr
Sep 26, 7:06 PM EDTSpecial Weather StatementFFCPeach24 min
Sep 26, 7:38 PM EDTRiver Flood WarningFFCGwinnett16 hr
Sep 26, 7:40 PM EDTRiver Flood WarningFFCDeKalb20 hr

Nearby

River Flood Warnings in Georgia, 2024Every river flood warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.